Journal of Symplectic Geometry

Volume 12 (2014)

Number 3

Square roots of Hamiltonian diffeomorphisms

Pages: 427 – 434

DOI: http://dx.doi.org/10.4310/JSG.2014.v12.n3.a1

Authors

Peter Albers (Mathematisches Institut, Westfälische Wilhelms-Universität, Münster, Germany)

Urs Frauenfelder (Department of Mathematics and Research Institute of Mathematics, Seoul National University, Seoul, South Korea)

Abstract

In this paper, we prove that on any closed symplectic manifold there exists an arbitrarily $C^{\infty}$-small Hamiltonian diffeomorphism not admitting a square root.

Full Text (PDF format)